Depression medication stopped working

Common Questions and Answers about Depression medication stopped working

depression

Avatar m tn The first couple weeks my wife and I both noticed a big improvement with my symptom of ADD. Than all of a sudden it stopped working. I told my doctor, he changed it to Bupropion 300mg XL. Its been a week and a half since its been changed and no improvement. What happened to make it quit working? Will it start if I give it some more time?
Avatar f tn It kind of sounds as though your depression is in partial remission. Do you need a medication adjustment? It could be that your med needs to be increased. The doctor has spoken about apathy from meds on another post somewhere. I hope you get some good advice from the expert.
Avatar n tn 2 years ago i had severe breakdown with depression and anxiety. i had been taking zoloft for 9 years for a depression in 95'.the zoloft worked great until this. i startd major hypo symptoms after partial hyster. in 2001. of course it took going through 13 docs to find out was wrong with me even though i had all hypo symptoms.this past april i started comounded t3 and it helped me function again. i even have regained function with no pain on my only ovary that is left.
11638679 tn?1457989540 i did take a pill that day but i think the vomiting got rid of it from my system and the next day i was getting brain zaps even tho i took another medication. After that my medication completely stopped working just from missing one dose, i'm so stressed because it made me feel so amazing and id rather be dead then being depressed and anxious again. Did i permanently ruin the chances of it ever working again? and why is taking so dam long to kick back in?
Avatar n tn Zyprexa is used as an anti-psychotic, yes, and this is what it was first developed for, but it was also approved by the FDA in March of this year as a mood stabilizer for bipolar depression. I am on it for bipolar depression, and it is working very well for me. I am not psychotic, nor does my psychiatrist think I am.
Avatar f tn Zoloft- same as effexor Anxiety meds Buspar- didn't help Finally my doctor put me on paxil and monitored me on ativan for breakthrough,which I went from taking a few times a week to now few times a yr. So my question is stay on paxil and is there a depression medication I can take along with it?
953190 tn?1276519634 So, if you're depressed again, I would definitely go back on this medication. Always keep in mind that every medication works differently in different individuals. Every situation and body is unique, so go by what you know has worked for you.
Avatar n tn I,ve been on depression meds for 30 years. My mother, sister, grandfather are also taking meds for the same reason. I,m on effexor xr and 375mgs per day. It works just fine as long as I don,t miss a day. If i do I am very short tempered and get angly easily along with depression. My problem is I can,t afford Effexor taking it at such a high dose. Is there something else that works like Effexor but costs less? My other meds are Diavan HCL 160/25.. thanks!!
Avatar n tn Because it takes awhile for medication to build up in your system and start working to begin with, so it takes awhile for it to get out of your system as well. Because of this, it is still treating depression sypmtoms until its out of your system. If your still feeling depressed, then maybe you should start taking them again, or another form of depression medication.
Avatar n tn i am a engineer working at site, i m suffuring from chronic depression since 11 years and taking almost all the anti depreesion but no improvement at all, i took cipralex for 6monts but no improvement then i switch over to stablon 12.5 mg and feeling well now.......
Avatar f tn i stopped tx at 19.5 weeks...i though real quick i would feel better..but its going slow...i will say things are slowly getting better...i do think your depression will get better...i'm still on ads and plan to stay on for another month or two...my sx are getting less and less..i figure thats fine being just 5 weeks off tx...i wonder ...have you gotten lots of blood work??..maybe your vitamins or electrolytes are off...i was more spaced out after tx then during tx..
Avatar f tn It is one month since I have been medication free, and I feel really well. I am hoping depression will not return, and I will never need to go on anti depressants again. Keep in touch, as I am really interested as to how you get on. I would like to offer friendship to you if you are agreable.
Avatar f tn I know medications work differently on individuals but I'm currently taking Adderall XR 60mg, Mirapex and Clonazepam when needed. Is there a depression medication that you are aware of that does not have any interactions with the medications listed above.
Avatar f tn In the UK where I live, I have found that psychiatrists only deal with medication, nothing else. I am 71 now, but I lost my job because of depression. I went onto invalidity benefit until I received my retirement pension. Because of loss of job I could not pay mortgage, and had to move from a house to a 1 bedroomed flat. So much of our life is affected by the depression. You sound like a fighter, and I commend you for that.
Avatar f tn i upped my dosage to 20mg two days ago and it just stopped working?? I'm back where I was before; irritable, depressed, down in the dumps. i don't know what to do. i was the happiest I had ever been and now im back. I'm terrified and frustrated and panicking!!! I was finally happy and free and able and it's gone. What do I do? Does this get better?
Avatar n tn You have received good advice already, and take note that Effexor does have a stimulating effect, and most anxiety and depression is a mixture of both, so Zoloft or some other medication may be your answer...as for memory, it's hard to diagnose from this information because it could be from the heightened anxiety..did you try therapy along with medications..if not, you can try the self help therapy I have pioneered at www.myvirtualshrink.com.
Avatar n tn I went to a phsyciatrist and he said all the pain I'm experiencing is being caused by depression. DEPRESSION! How can depression cause physical pain in my head and entire body. Yes, I'm depressed but I'm too busy at work to think about being depressed. He prescribed Depakote 500 mg and increased my doseage on Lexapro from 20 mg to 40 as well as put me on Trazadone.
Avatar n tn I have been on most meds switching either because one stopped working, bad side effects or they didn't work. This with combinations of meds over time. Trial and error. But you need to insist that your doctor change your medication. I felt that way on Cymbalta and the withdrawl was almost worse than being on the drug. But others love it. Regardless, you must give a clear reason of what is happening, specific feelings/side effects and INSIST that you want a change.
Avatar f tn working out, meditaion, breathing excersizes etc. Ive done it before and i know i can do it again. Well the day after i stopped it i started my mentral and have been a little extra moody and emotional and i dont know if its a side effect of getting off lexapro or just my woman issue??? I assumed taking only 5mg of lexapro wouldnt be that difficult getting off of, am i wrong?
Avatar f tn Since I had already tried most other SSRI and SNRI drugs over the past many years (some that worked and some that didn't) also some that worked then stopped working after time, my Psychiatrist tried me on a tri-cyclic called Protriptilyne. Protriptilyne is much different than other Tri-cyclic antidepressant in the sence that it is very energizing and helps with the lathargy caused by severe depression.
Avatar f tn I am concerned. I have a family member that stopped taking their antidepressant medications. He feels that he is okay without them, and that he can manage with some OTC herbs. He is not doing well with the herbs. He is clearly having issues at work, and is very stressed. Any suggestions on resources for him on how to cope or me on how to guide him to help? He hates the meds for how they feel, but he is clearly worse off them.
1253197 tn?1331212710 -) As to gabapentin, I got up to 3600mg/day and even with Elavil it stopped working. I switched in Lyrica for the gabapentin and it worked. These cocktails can take a while to dial in.
Avatar m tn When a person gets on medication it is usually because they are imbalanced. Some say the medication stops working. This can be true and false. The medicines that we take no matter if it is for pysical or emotional problems does not force its way into our systems (most of the time). Rather our systems take what they need from the medicines. I may start out with a certain medicine for extreme mood swings then drop to one that is less intense if I do the work required to be able to do that.
Avatar n tn I was on MTX for almost 2 years and recently stopped it cause my body started getting a rash on top of my Psoriasis when the doc increased the dose to 6 pills per week because of my arthritis. We tried to decrease it, but the rash wouldnt go away and it was just too unbearable. I'm taking Vioxx for the arthritis (seems to be working)- Celebrex wasn't strong enough. I recently started taking Arava for the Psoriasis (25mg a day). I couldnt find much on the net about this drug.